# SDR EISA96112

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delamination
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AILERON TAB HAS DENT WITH DELAMINATION ON LOWER SURFACE AT 3RD HINGE FROM INBD END.  FABRICATED NEW FILLER AND DOUBLER.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51-40-06.  TT:  66,991:57 HOURS.  TC:  45,084.  (X)
